# SDR AALA201612309001

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 72,616 hours, 26,489 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Handle Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SETTING TAKEOFF POWER WE GOT SPOILERS CAUTION AND CONFIGURATION WARNING WITH HORN.  ABORTED TAKEOFF, WENT TO RUNUP AREA AND GOT THE SAME SYMPTONS WHEN THRUST IS ABOVE 1.5 EPR.  AIRCRAFT WAS GROUNDED.   MAINTENANCE FIXED A BROKEN WIRE AT TBL190 FOR SPOILER HANDLE SWITCH S493 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 31-51-00.
